# SDR DXTA2020051803688

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 1,096 hours, 743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - ON GEAR RETRACTION WE HAD AMBER GEAR DISAGREE LIGHT WITH THE RIGHT MAIN NOT RETRACTED CYCLED DOWN IAW CHECKLIST PROCEDURE AND RETURNED TO DEPARTURE AIRFIELD *** CORRECTIVE ACTION *** INTERROGATED ARES DATA. FOUND FAULT ON 5/13/2020 WAS DUE TO RH GEAR  UPLOCK SWITCH NOT BEING MADE. JACKED AIRCRAFT AND CYCLED GEAR. COMPLETED MULTIPLE GEAR SWINGS, UNABLE TO DUPLICATE  FAULT. DISCONNECTED CANNON PLUG PG002 MAIN GEAR PLUG AND METERED PINS 24 AND 25  AND READ OPEN WHEN SWITCH WAS ACTUATED (FAIL) THEN METERED PINS 25 AND  26 WHEN THE SWITCH WAS NOT ACTUATED READINGS SHOWED .5 OHMS(GOOD), THEN  METERED PINS 27 AND 28 READ .5 OHMS(GOOD) WHEN SWITCH WAS ACTUATED THEN  METERED PINS 28 AND 29 AND READINGS SHOWED .5OHMS(GOOD) WHEN SWITCH WAS  NOT ACTUATED. THEN TO ENSURE THAT IT WAS NOT WIRING WE DISCONNECTED  PG008 RH MAIN LANDING GEAR UPLOCK SWITCH AND TOOK ALL READINGS AGAIN  PINS A AND B (PINS 24 AND 25 ON PG002) THE SWITCH STILL READ OPEN WHEN  SWITCH WAS ACTUATED. AFTER LEAVING THE METER CONNECTED AND DEPRESSING  THE SWITCH IN RAPID SUCCESSION THEN CONTACTS WOULD INTERMITTENTLY READ  .7 OHMS THEN AFTER A FEW MORE ACTUATIONS THE READINGS WOULD READ OPEN  SWITCH IS CONFIRMED BAD. REMOVED SWITCH P/N 65-430087 S/N N/A. INSTALLED REPLACEMENT SWITCH P/N  65-430087 S/N N/A. ACCOMPLISHED RIGGING AND OPERATIONAL CHECKS. NO  FAULTS FOUND DURING OPERATIONAL CHECKS. WORK DONE IAW MODEL 680A  MAINTENANCE MANUAL REV. 11 CH.32-32-25-4
